# SDR GTIA2022082236597

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 29,146 hours, 13,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME OR VAPOR OR ODOR EMANATING FROM REAR GALLEY CAUSING CREW & PAX TO BECOME VERY SICK.-PERFORMED INSPECTION TO CHECK FOR ODORS, VAPOR OK FUMES ISOLATED , NO ODORS OR FUMES NOTED. ALL PERFORMED IAW TSN 05-50-00-810-831-A. AC OK FOR SERVICE. MOC # 109053. Q6TR841X
